MathSciNet Relay Station
MathSciNet bibliographic data
MR2812829 34A07 (34A12)
Khastan, A.; Nieto, J. J.; Rodríguez-López, Rosana Variation of constant formula for first order fuzzy differential equations. Fuzzy Sets and Systems 177 (2011), 20–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement